# SDR FDEA201009293784

- Difficulty date: September 29, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 77,094 hours, 31,271 cycles
- Engine: Ge CF66D
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AAA7044501
- Condition: Debonded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR ACCESSORY COMPARTMENT LT STEP IS DEBONDED.  REMOVED CENTER ACCESSORY COMPARTMENT LEFT STEP IAW SRM 51-31-01, VOL  II.  FABRICATED CENTER ACCESSORY COMPARTMENT LEFT STEP IAW DWG SRZ 25-005,   REV "H".  INSTALLED NEW PANEL IAW SRM 51-31-01, VOL II.
